# SDR SIMA20220103002

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 40,813 hours, 36,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT INOP-C/A-RAR LH EMERGENCY LIGHT IAW AMM 33-50-10 OPS CHECK GOOD
